# SDR P2EA00226

- Difficulty date: July 11, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING MAINTENANCE, L1 DOOR CRACKED AT BS 341, WL 284.75.  REPAIRED CRACK FROM BS 339 TO BS 344 AND FROM WL 284.75 TO 279.75 IAW SRM 52-00-3 FIG 2.  (M)
